# SDR SWI2023F00314

- Difficulty date: June 26, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING AILERON CENTER HINGE (WING SIDE) HAS GOUGES. MARKED.     (C-CHECK RO 9/6/2023)    REPAIRED GOUGE ON LH WING AILERON (WING SIDE) CENTER HINGE TO A SMOOTH CONTOUR REF CRJ200 SRM 51-12-00. AND REO 601R-57-51-1018 REV--, DATED 2023-07-19 ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1003-SKY AND M-337. SEE CONTINUATION CARD FOR DETAILS.
